# SDR CA100119002

- Difficulty date: January 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Deice System
- Part number: 115677114
- Condition: Failed
- Location: Drain Mast
- Part time: 2,960 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

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
